Congratulations Sara on the 9 lbs that you LOST. The key word being,"LOST"!! That is fantastic any way you look at it. Just take it one day at a time. Don't worry about yesterday. It is done and gone and you can't change it. Do your best to make today successful. Don't worry about tomorrow. Because when you get there it will be today. Be proud of yourself for the 9 lbs you LOST. YOU did it! Not somebody else. YOU did it so you know you can. Next thing you know you will say I lost 18lbs You lost 9 lbs so set your next goal for another 9 lbs. You can do it. I know you can.
You're not alone, as you can tell by the responses! I've been on meds that affect my weight since I was 17 years old...and now I'm 61... so I do understand the frustration. When we're taking meds like these we need to be more in tune with knowing we are doing the right things and less concerned with that evil scale! Persist!
I know exactly how you feel. Due to health conditions, from time to time I have to take steroids, and when I'm on them, I FIND lots of weight. However I try to focus on the positive instead of the negative. So even though I gain weight while on the steroids, I love the energy I get from eating right and exercising. Hang in there.
Never undermine your worth, by comparing yourself to others. ~Tonya J.
Confidence comes not from always being right, but from not fearing being wrong. ~Peter T. Mcintyre
Know that you are a strong and powerful woman and no matter what, you CAN do it! ABBY-JOY, I agree with you that looking at smaller successes sometimes makes it easier. I too set my tracker to reflect my 1st weight loss goal (23 pounds) as opposed to my overall goal (77 pounds). I found that looking at that ticker barely moving (when set to 77 pounds) was more depressing than encouraging but seeing it ticking right along on the smaller goal has given me great hope. I know that once I reach my 1st goal I will be totally amped to keep going. We can all do this together!
Kimberly ~ Ohio "Be not afraid of going slowly; be afraid only of standing still." ~Chinese Proverb
I understand how you feel. My doctor put me on 3 different medications, one after the other and they all made me put on weight. It was so frustrating! It's finally all sorted now, and regular weight loss has resumed. Is it possible for your doctor to give you a different medication to try that has the same benefits?
It's so great that you've still lost 9 pounds, even with such a big challenge. The important thing is not to give up!
Losing weight is difficult enough without having things like meds standing against us. The thing I see in what you share is that despite that struggle you have LOST 9 LBS!!!! That is awesome. When facing a challenge like you have, the thing we must do is take our eyes off the weight we need to lose and keep them on the progress we are making. You have LOST 9 LBS. What other things have you progressed in? Write it out so you can see it.
I recently changed my tracker because looking at all I need to do is overwhelming. I have an upcoming event the end of Sept for which I would like to be under 160, so I set a goal to reflect that desire and I set my tracker to show a number of pounds I want to lose by then. That is a smaller bite. It makes it easier to feel a sense of it being reachable.
You can do this. Your meds may make it a slower progress for you, but it is doable. Set your focus on smaller goals and on the progress you have already made. You will do well.
I am praying for you. Darlene
May we run in such a way that we may win. Think strong. Be strong. Finish strong. (1 Cor. 9:24).
i'm on depo shot. it makes it very difficult to lose weight, but I have prevailed, you can too. i have lost 22lbs and 2 pants sizes in the last 2 1/2 months. i had to increase my cardio workout harder, eat better, eat less and be active in general. keep a positive attitude, you lost 9lbs that is great!!!!
1 bite at a time = 1 choice at a time. Choice is in our power; take the power and run.
Co-Leader of "Emotional Eaters"
Nothing is forever why not live for today and make it the best day ever.
I am my best friend.
current weight: 202.5
Fitness Minutes: (7,518) Posts: 2,307 5/27/11 2:01 P
I can relate. I am taking a very low dose of Amitryptaline (sp?), which I hear causes weight gain. I am losing, but very, very slowly. At times I feel like I can't lose another ounce. Try to make your focus be getting healthy instead of losing weight. It will happen slowly. Keep up the good work.
“Worrying does not empty tomorrow of its troubles…. it empties today of its strength.”
Be proud of your 9 pounds keep at it keeping off the 9 on the meds is a success! You will take more off. I understand to how you feel. I have been there myself I would love to tell you I was as successful as you have been. I am now off my meds and working on getting rid of what they helped to put on.
You are doing great!
"If it's to be it's up to me" GB
My Goal for Jan. is to get moving again.
"You must do the very thing you think you can't" Ellenor Rossevelt
current weight: 149.0
Fitness Minutes: (86,878) Posts: 6,442 5/27/11 1:41 P
"The world is one country and mankind its citizens" one of the many truths spoken by Baha'u'llah and "Love is the light that guideth in darkness, the living link that uniteth God with man, that assureth the progress of every illumined soul."
current weight: 141.0
Fitness Minutes: (28,459) Posts: 2,582 5/27/11 1:37 P
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.